Периодические решения эллиптико-параболических уравнений
Matematiceskij sbornik (1968)
- Volume: 118, Issue: 4, page 620-633
- ISSN: 0368-8666
Access Full Article
topHow to cite
topДубинский, Ю.А.. "Периодические решения эллиптико-параболических уравнений." Matematiceskij sbornik 118.4 (1968): 620-633. <http://eudml.org/doc/70066>.
@article{Дубинский1968,
author = {Дубинский, Ю.А.},
journal = {Matematiceskij sbornik},
keywords = {partial differential equations},
language = {rus},
number = {4},
pages = {620-633},
publisher = {Tipogr. Lissnera i Sobko},
title = {Периодические решения эллиптико-параболических уравнений},
url = {http://eudml.org/doc/70066},
volume = {118},
year = {1968},
}
TY - JOUR
AU - Дубинский, Ю.А.
TI - Периодические решения эллиптико-параболических уравнений
JO - Matematiceskij sbornik
PY - 1968
PB - Tipogr. Lissnera i Sobko
VL - 118
IS - 4
SP - 620
EP - 633
LA - rus
KW - partial differential equations
UR - http://eudml.org/doc/70066
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.